Cutaneous Complications in Macrolide Prescribing in Pediatrics

Dublin Core

Title

Cutaneous Complications in Macrolide Prescribing in Pediatrics

Creator

Debajyoti Saha
Shatavisa Mukherjee
Sabnam Ara Begum
Santanu Kumar Tripathi

Date

2019-08-13

Type

Journal Article

Zotero

Author

Debajyoti Saha
Shatavisa Mukherjee
Sabnam Ara Begum
Santanu Kumar Tripathi

Item Type

Journal Article

DOI

10.31878/ijcrpp.2019.33.1

ISSN

2523-6709, 2523-6695

Abstract Note

Cutaneous adverse reactions are very common adverse effect of post antibiotic therapy. Cutaneous adverse reactions include skin lesions in the form of rashes urticaria, maculopapular rashes, eythema multiforme, stevens-johnson syndrome and toxic epidermal necrolysis. However macrolides, generally considered safer in this regard, are frequently used to treat both adult and childhood infections, with favorable outcomes. Cutaneous manifestations of this class of antibiotic are scarce. The present case series focuses on conglomeration of few cases of cutaneous reactions due to macrolide therapy in both children and adult population.

Access Date

2020-06-13 00:06:46

Date

2019-08-13

Journal Abbreviation

IJCRPP

Library Catalog

DOI.org (Crossref)

Pages

1-3

Publication Title

International Journal of Current Research in Physiology and Pharmacology (IJCRPP)

Title

Cutaneous Complications in Macrolide Prescribing in Pediatrics

URL

https://sumathipublications.com/index.php/ijcrpp/article/view/293

Attachment Title

Full Text

Files

Collection

Citation

Debajyoti Saha et al., “Cutaneous Complications in Macrolide Prescribing in Pediatrics,” Open Aceess Journals Archives, accessed October 30, 2020, https://www.oajour.info/items/show/887.

Document Viewer

Social Bookmarking